Source: Pacific J. Math.
Volume 91, Number 1
 M. Brodmann, Asymptotic stability of Ass(RjIn),P.A.M.S., (to appear).
 A. M. Doering and Y. Lequain, The glueing of maximal ideals, (manuscript).
 R Heitmann, Prime ideal posets in Noetherian rings, Rocky Mountain J. Math., 7 (1977),. 667-673.
 H. B. Laufer, On generalizedWeierstrasspoints and rings with no radicalprincipal prime ideals, (manuscript).
 S. McAdam, Going down, Duke J. Math., 39 (1972), 633-636.
Mathematical Reviews (MathSciNet): MR47:220
 S. McAdam, 1-going down, J. London Math. Soc, 2 (1974), 674-680.
 S. McAdam,Asymptotic prime divisors and analytic spreads, P.A.M.S., (to appear).
 S. McAdam and E. Davis, Prime divisors and saturated chains, Indiana Univ. Math. J., 26 (1977), 653-662.
 S. McAdam and P. Eakin, The asymptotic ass., J. Algebra, 61 (1979), 71-81.
 M. Nagata, Local Rings, Intersciences, New York, 1962.
 L. J. Ratliff, Jr., On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (/), Amer. J. Math., X (1969), 502-528.
Mathematical Reviews (MathSciNet): MR40:136
 L. J. Ratliff, On prime divisors of In, n large, Michigan Math. J., 23 (1976), 337-352. 13.1Two theorems on the prime divisors of zero in completions of local domains, Pacific J. Math., (to appear). 14.1Notes on integrally closed ideals and asymptotic prime divisors, (manu- script).
 J. Sally, A note on integral closure, (manuscript).